# SDR CA040527012

- Difficulty date: May 26, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 38,080 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Landing Gear
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, CREW REPORTED WEIGHT ON WHEELS CAUTION LIGHT ILLUMINATED ON TAKEOFF AND STAYED ON FOR ABOUT 20 MINUTES.  CREW DECIDED TO RETURN TO TORONTO.  THE LIGHT HAD GONE OFF BY THEN.  IN TORONTO THE MAINTENANCE ENGINEERS INSPECTED THE AIRCRAFT RELEVANT SYSTEMS INCLUDING ALL THE WOW SWITCHES/SENSORS, ELECTRICAL CONNECTORS AND THE PSEU(PROXIMATY SWITCH ELECTRONIC UNIT) AND SEVERAL GEAR SWINGS CARRIED OUT AND THEY COULD NOT DUPLICATE THE FAULT OR ACCERTAIN THE CAUSE OF THIS WARNING.  THE AIRCRAFT WAS RETURNED TO SERVICE .
